# SDR IPXA2022012078066

- Difficulty date: January 5, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING T/E REAR SPAR UPPER CAP HAS CORROSION BETWEEN XORS.729 AND XORS. 752 .REPAIRED CORRODED UPPER CAP AT LT WING IAW MD-11 SRM 57-00-10 AND 51-21-01 (MINOR)
